# SDR 20000515AP032

- Difficulty date: August 19, 1999
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: BAC15141559
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APPROX 2.5 INCH CRACK AT RIGHT WING NR 6 SLAT LOWER CHORD WHERE INBOARD UPSTOP MOUNTS.  REMOVED DAMAGE AREA IAW SRM 51-40-3 PAGE 3.  FABRICATED PARTS AND SPLICE IAW SRM 51-40-2 AND INSTALLED REPAIR IAW SRM 51-40-3 PAGE 3.  (M)
